Publication List


o  D. Yang, Cycline subalgebras of k-graph C*-algebras, Proceedings of the American Mathematical Society 144 (2016), 2959-2969.

o  D. Yang, The interplay between k-graphs and the Yang-Baxter equation, J. Algebra 451 (2016), 494-525.

o  D. Yang, Factoriality and type classification of k-graph von Neumann algebras, Proceedings of the Edinburgh Mathematical Society (2015), to appear.

o  D. Yang, Analytic free semigroup algebras and Hopf algebras, 25 pages, to appear in Houston J. Math.

o  A. Fuller and D. Yang, Nonself-adjoint 2-graph algebras, Trans. Amer. Math. Soc. 367 (2015), 6199-6224.

o  D. Yang, Periodic k-graph algebras revisited, J. Aust. Math. Soc. 99 (2015), 267-286.

o  M. Kennedy and D. Yang, A non-self-adjoint Lebesgue decomposition, Analysis & PDE 7 (2014), 497–512.

o  M. Kennedy and D. Yang, The Hopf structure of some dual algebras, Integral Equations and Operator Theory 79 (2014), 191-217.

o  D. Ilisevi, A. Turnsek and D. Yang, Orthogonally Additive Mappings on Hilbert Modules, Studia Mathematica 221 (2014), 209-229.

o  D. Yang, Type III von Neumann algebras associated with 2-graphs, Bull. Lond. Math. Soc. 44 (2012), 675-686.

o  D. Yang, Functional equations and Fourier analysis, Canad. Math. Bull. 56 (2013), 218-2248.

o  J. An and D. Yang, Nonabelian Harmonic Analysis and Functional Equations on Compact Groups, J. Lie Theory 21 (2011), 427-456.

o  D. Yang, The Symmetrized Sine Addition Formula, Aequationes Math. 82 (2011), 299-318.

o  D. Yang, Cosine functions revisited, Banach J. Math. Anal. 5 (2011) 126-130.

o  D. Yang, Endomorphisms and Modular Theory of 2-Graph C*-Algebras, Indiana Univ. Math. J. 59 (2010), 495-520.

o  K. R. Davidson, S. C. Power and D. Yang, Dilation Theory for Rank 2 Graph Algebras, J. Operator Theory 63 (2010), 245-270.

o  J. An and D. Yang, A Levi-Civita Equation on Compact Groups and Nonabelian Fourier AnalysisIntegral Equations Operator Theory 66 (2010), 183-195.

o  K. R. Davidson and D. Yang, Representations of Higher Rank Graph Algebras, New York J. Math. 15 (2009), 169-198.

o  K. R. Davidson and D. Yang, Periodicity in Rank 2 Graph Algebras, Canadian J. Math. 61 (2009), 1239-1261.

o  K. R. Davidson, S. C. Power and D. Yang, Atomic Representations of Rank 2 Graph Algebras, J. Funct. Anal 255 (2008), 819-853.

o  D. Yang, Factorization of Cosine Functions on Compact Connected Groups, Math. Z. 254 (2006), 655-674.

o  K. R. Davidson and D. Yang, A Note on Absolute Continuity in Free Semigroup Algebras, Houston J. Math. 34 (2008), 283-288. 

o  L. Li, D. Yang and W. Zhang, A note on iterative roots of PM functions, J. Math. Anal. Appl. 341 (2008), 1482-1486.

o  D. Yang, Orthogonality Spaces and Orthogonally Additive Mappings, Acta. Math. Hungar. 113 (2006), 269-280.

o  D. Yang, Jordan *-pairs on Standard Operator Algebras and Related Results, Colloq. Math.  102 (2005), 137-145.

o  D. Yang and W. Zhang, Smoothness of O(N)-equivariant Solutions of a Polynomial-like Iterative Equation on RN, J. Difference Equ. and Appl. 11 ( 2005), 1005-1011.

o  D. Yang, The Stability of the Quadratic Functional Equation on Amenable Groups, J. Math. Anal. Appl. 291 (2004), 666-672.

(NOTE: There is an error in this paper. The error is corrected in my Ph.D thesis.)

o  D. Yang, The Quadratic Functional Equation on Groups, Publ. Math. Debrecen 66 (2004), 327-348.

o  D. Yang and W. Zhang, Characteristic Solutions for Homogeneous Linear Iterative Equations, Aequationes Math. 67 (2004), 80-105.

o  D. Yang and W. Zhang, Solutions of Equivariance for Iterative Differential Equations, Appl. Math. Letter 17 (2004), 759-765.

o  D. Yang, Remarks on the Stabilities of Drygas' Equation and Pexider-Quadratic Equation, Aequationes Math. 68 (2004), 108-116.

o  D. Yang, The Stability of Jensen's Equation on Amenable Locally Compact Groups, Results Math. 46 (2004), 381-388.

o  D. Yang, W. Zhang and B. Xu, Notes on a Functional Equation Related to Invariant Curves, J. Difference Equ. and Appl. 9  (2003), 247-255.

o  D. Qi, D. Wang and D. Yang, Matrix Transformation of Digital Image and Its Periodicity, Progress of Natural Science 11 (2001), 542-549.

o  S. Deng, D. Yang and R. Yan, Dynamics in an Ecological Model, Sichuan Daxue Xuebao 37 (2000), 310-319.